# SDR F3LA202509180293

- Difficulty date: September 18, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N364FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09271
- Aircraft time: 17,847 hours, 8,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347267821200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CABIN FLOOR SUPPORT Y765 AT FR66-70 CORRODED. REQUIRES REPLACEMENT OF FLOOR SUPPORT Y765 AT FR65 AT FR66-FR70 AS PER SRM 51-72-11 REV 45.    FLOOR SUPPORT Y765 AT FR66-FR67 WAS REPLACED AS PER SRM 51-72-11 REV45. MX ACTION ACCEPTABLE.
